# SDR HNAA0800007

- Difficulty date: December 23, 2007
- Submitted: January 13, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 39,682 hours, 43,693 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: MS3476L833S
- Condition: Dirty
- Location: Hydraulic Sys
- Part time: 39,682 hours, 43,693 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LANDING GEAR WAS SELECTED DOWN AND PILOTS OBSERVED THREE RED LIGHTS ON THE LANDING GEAR SELECTOR PANEL AND ILLUMINATION OF THE NR 2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT.  HYDRAULIC QUANTITIES AND PRESSURES REMAINED STEADY.  PILOTS DECLARED AN EMERGENCY AND PERFORMED A GO-AROUND THEN PERFORMED AN ALTERNATE GEAR EXTENSION.  AIRCRAFT LANDED NORMALLY AND TAXIED TO THE GATE WITH EMERGENCY VEHICLES FOLLOWING.  PILOTS REPORTED LOSS OF NOSE WHEEL STEERING AND OUTBOARD SPOILERS.  MAINTENANCE FOUND FLUID LEVELS TO BE ADEQUATELY SERVICED.  THE NR 2 RESERVOIR VALVE CONNECTOR WAS CLEANED AND SYSTEM CHECKED IAW PIEDMONT WORK CARD.  OPS CHECKS WERE NORMAL.  NEW INFORMATION ADDED.
